Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does night fall causing weakness in my body?

hello sir.I am suffering from nightfall for 4 years,due to this there is weakness in my body.
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
welcome to healthcaremagic
nightfalls are feature of manhood
its normal
it does not cause weakness
do not feel guilty of nightfalls
have regular exercises and healthy diets and engage yourself in your works without pondering on nightfalls and you will be all right
Answered: Thu, 7 Apr 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Anoop, Welcome to HealthcareMagic Forum.
Experiencing Nightfalls is absolutely a Normal Phenomena. There is nothing to worry about. You will have to exercise regularly and eat healthy fresh fruits and green leafy vegetables in your Diet. Avoid junk. If you really want to avoid nightfalls, masturbate regularly when ever you are sexually aroused.

Good Luck.
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor